Works matching DE "TILING (Mathematics)"
Results: 513
Tuning the Roundabout of Four‐Point‐Star Tiles with the Core Arm Length of Three Half‐Turns for 2D DNA Arrays.
- Published in:
- Chemistry - A European Journal, 2023, v. 29, n. 3, p. 1, doi. 10.1002/chem.202202863
- By:
- Publication type:
- Article
Modular-topology optimization with Wang tilings: an application to truss structures.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 3, p. 1099, doi. 10.1007/s00158-020-02744-8
- By:
- Publication type:
- Article
Design of conjugate, conjoined shapes and tilings using topology optimization.
- Published in:
- Structural & Multidisciplinary Optimization, 2012, v. 45, n. 1, p. 65, doi. 10.1007/s00158-011-0657-4
- By:
- Publication type:
- Article
Planarity, Symmetry and Counting Tilings.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 4, p. 483, doi. 10.1007/s00373-011-1062-x
- By:
- Publication type:
- Article
Maximum Eigenvalue Problem for Escherization.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 3, p. 431, doi. 10.1007/s00373-011-1022-5
- By:
- Publication type:
- Article
Perfect Matchings and K -Tilings in Hypergraphs of Large Codegree.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 391, doi. 10.1007/s00373-008-0787-7
- By:
- Publication type:
- Article
A Method to Generate Polyominoes and Polyiamonds for Tilings with Rotational Symmetry.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 259, doi. 10.1007/s00373-007-0719-y
- By:
- Publication type:
- Article
One-dimensional Tilings Using Tiles with Two Gap Lengths.
- Published in:
- Graphs & Combinatorics, 2005, v. 21, n. 1, p. 97, doi. 10.1007/s00373-004-0590-z
- By:
- Publication type:
- Article
Two-Dimensional Approximations by the Method of Dividing Toric Tilings.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 1, p. 54, doi. 10.1007/s10958-016-2955-2
- By:
- Publication type:
- Article
Dividing Toric Tilings and Bounded Remainder Sets.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 1, p. 65, doi. 10.1007/s10958-016-2956-1
- By:
- Publication type:
- Article
Domino Tilings and Determinants.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 6, p. 647, doi. 10.1007/s10958-014-1954-4
- By:
- Publication type:
- Article
Exchanged toric developments and bounded remainder sets.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 6, p. 716, doi. 10.1007/s10958-012-0894-0
- By:
- Publication type:
- Article
Remarks on tiled tori.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 1, p. 15, doi. 10.1007/s10958-011-0625-y
- By:
- Publication type:
- Article
Right-Angled Hexagon Tilings of the Hyperbolic Plane.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 205, p. 206
- By:
- Publication type:
- Article
References.
- Published in:
- 2019
- By:
- Publication type:
- Bibliography
Chapter Twenty-Three: Infinite Orbits Revisited.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 198, p. 227
- By:
- Publication type:
- Article
Chapter Eight: The Plaid Master Picture Theorem.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 198, p. 93
- By:
- Publication type:
- Article
A Methodology for Efficient Tile Size Selection for Affine Loop Kernels.
- Published in:
- International Journal of Parallel Programming, 2022, v. 50, n. 3/4, p. 405, doi. 10.1007/s10766-022-00734-5
- By:
- Publication type:
- Article
Monoparametric Tiling of Polyhedral Programs.
- Published in:
- International Journal of Parallel Programming, 2021, v. 49, n. 3, p. 376, doi. 10.1007/s10766-021-00694-2
- By:
- Publication type:
- Article
Reducing Off-Chip Memory Access via Stream-Conscious Tiling on Multimedia Applications.
- Published in:
- International Journal of Parallel Programming, 2007, v. 35, n. 1, p. 63, doi. 10.1007/s10766-006-0027-9
- By:
- Publication type:
- Article
Constructing and Visualizing Uniform Tilings.
- Published in:
- Computers (2073-431X), 2023, v. 12, n. 10, p. 208, doi. 10.3390/computers12100208
- By:
- Publication type:
- Article
Tilings: simulation and universality.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 5, p. 813, doi. 10.1017/S0960129510000228
- Publication type:
- Article
Is Morton layout competitive for large two-dimensional arrays yet?
- Published in:
- Concurrency & Computation: Practice & Experience, 2006, v. 18, n. 11, p. 1509, doi. 10.1002/cpe.1018
- By:
- Publication type:
- Article
Space–time mapping and tiling: a helpful combination.
- Published in:
- Concurrency & Computation: Practice & Experience, 2004, v. 16, n. 2/3, p. 221, doi. 10.1002/cpe.772
- By:
- Publication type:
- Article
Filling space with hypercubes of two sizes – The pythagorean tiling in higher dimensions.
- Published in:
- Mathematika, 2022, v. 68, n. 3, p. 827, doi. 10.1112/mtk.12152
- Publication type:
- Article
Isosceles triple convexity.
- Published in:
- Carpathian Journal of Mathematics, 2016, v. 33, n. 1, p. 127
- By:
- Publication type:
- Article
Hexagonal Inflation Tilings and Planar Monotiles.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 4, p. 581, doi. 10.3390/sym4040581
- By:
- Publication type:
- Article
On the Notions of Symmetry and Aperiodicity for Delone Sets.
- Published in:
- Symmetry (20738994), 2012, v. 4, n. 4, p. 566, doi. 10.3390/sym4040566
- By:
- Publication type:
- Article
Polyominoes and Polyiamonds as Fundamental Domains of Isohedral Tilings with Rotational Symmetry.
- Published in:
- Symmetry (20738994), 2011, v. 3, n. 4, p. 828, doi. 10.3390/sym3040828
- By:
- Publication type:
- Article
Polyominoes and Polyiamonds as Fundamental Domains for Isohedral Tilings of Crystal Class D<sub>2</sub>.
- Published in:
- Symmetry (20738994), 2011, v. 3, n. 2, p. 325, doi. 10.3390/sym3020325
- By:
- Publication type:
- Article
INVARIANTS OF THE DIRICHLET/ VORONOI TILINGS OF HYPERSPHERES IN R<sup>N</sup> AND THEIR DUAL DELONE/DELAUNAY GRAPHS.
- Published in:
- Siauliai Mathematical Seminar, 2015, v. 10, n. 18, p. 123
- By:
- Publication type:
- Article
ABELIAN DIFFERENCE SETS AS LATTICE COVERINGS AND LATTICE TILINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 106, n. 2, p. 177, doi. 10.1017/S0004972721001271
- By:
- Publication type:
- Article
ELEMENTARY p-GROUPS WITH THE RÉDEI PROPERTY.
- Published in:
- International Journal of Algebra & Computation, 2007, v. 17, n. 1, p. 171
- By:
- Publication type:
- Article
Rational Angles and Tilings of the Sphere by Congruent Quadrilaterals.
- Published in:
- Annals of Combinatorics, 2024, v. 28, n. 2, p. 485, doi. 10.1007/s00026-023-00685-9
- By:
- Publication type:
- Article
Lozenge Tilings of a Hexagon with a Horizontal Intrusion.
- Published in:
- Annals of Combinatorics, 2022, v. 26, n. 4, p. 943, doi. 10.1007/s00026-022-00595-2
- By:
- Publication type:
- Article
Tiling Generating Functions of Halved Hexagons and Quartered Hexagons.
- Published in:
- Annals of Combinatorics, 2021, v. 25, n. 2, p. 471, doi. 10.1007/s00026-021-00537-4
- By:
- Publication type:
- Article
The first find of dodecagonal quasiperiodic tiling in historical Islamic architecture.
- Published in:
- Journal of Applied Crystallography, 2011, v. 44, n. 3, p. 569, doi. 10.1107/S0021889811013744
- By:
- Publication type:
- Article
Minimum boundary touching tilings of polyominoes.
- Published in:
- Mathematical Logic Quarterly, 2006, v. 52, n. 1, p. 29, doi. 10.1002/malq.200510015
- By:
- Publication type:
- Article
Algorithmic aspects of Z[x<sub>1</sub>,...,x<sub>n</sub>] with applications to tiling problems.
- Published in:
- Mathematical Logic Quarterly, 1990, v. 36, n. 6, p. 493, doi. 10.1002/malq.19900360603
- By:
- Publication type:
- Article
Expansivity and Periodicity in Algebraic Subshifts.
- Published in:
- Theory of Computing Systems, 2023, v. 67, n. 5, p. 976, doi. 10.1007/s00224-023-10139-7
- By:
- Publication type:
- Article
Decidability and Periodicity of Low Complexity Tilings.
- Published in:
- Theory of Computing Systems, 2023, v. 67, n. 1, p. 125, doi. 10.1007/s00224-021-10063-8
- By:
- Publication type:
- Article
Tilings and Submonoids of Metabelian Groups.
- Published in:
- Theory of Computing Systems, 2011, v. 48, n. 2, p. 411, doi. 10.1007/s00224-010-9264-9
- By:
- Publication type:
- Article
ITERATED FUNCTION SYSTEMS WITH OVERLAPS AND SELF-SIMILAR MEASURES.
- Published in:
- Journal of the London Mathematical Society, 2001, v. 63, n. 1, p. 99, doi. 10.1112/S0024610700001654
- By:
- Publication type:
- Article
Wavelet-based detection of transcriptional activity on a novel Staphylococcus aureus tiling microarray.
- Published in:
- BMC Bioinformatics, 2012, v. 13, n. 1, p. 1, doi. 10.1186/1471-2105-13-222
- By:
- Publication type:
- Article
Tiling array data analysis: a multiscale approach using wavelets.
- Published in:
- BMC Bioinformatics, 2011, v. 12, n. 1, p. 57, doi. 10.1186/1471-2105-12-57
- By:
- Publication type:
- Article
Parameter estimation for robust HMM analysis of ChIP-chip data.
- Published in:
- BMC Bioinformatics, 2008, v. 9, p. 1, doi. 10.1186/1471-2105-9-343
- By:
- Publication type:
- Article
A dodecagonal quasiperiodic tiling with a fractal window.
- Published in:
- Philosophical Magazine, 2007, v. 87, n. 18-21, p. 2855, doi. 10.1080/14786430701358699
- By:
- Publication type:
- Article
Deformed Penrose tilings.
- Published in:
- Philosophical Magazine, 2007, v. 87, n. 18-21, p. 2877, doi. 10.1080/14786430701364978
- By:
- Publication type:
- Article
Mean-field theory of Archimedean and quasicrystalline tilings.
- Published in:
- Philosophical Magazine, 2007, v. 87, n. 18-21, p. 3011, doi. 10.1080/14786430601083348
- By:
- Publication type:
- Article
The local controlled growth of a perfect Cartwheel-type tiling called the quasiperiodic succession.
- Published in:
- Philosophical Magazine, 2007, v. 87, n. 18-21, p. 3055, doi. 10.1080/14786430701355133
- By:
- Publication type:
- Article